SciELO - Scientific Electronic Library Online

 
vol.31 issue4A Case Report of Severe Ulcerative Colitis in an HIV PatientUseful Algorithms for Histopathological Diagnosis of Liver Disease Based on Patterns of Liver Damage author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Gastroenterologia

Print version ISSN 0120-9957

Abstract

REYES M, Gustavo Adolfo; CARVAJAL P, Germán David; TAPIAS M, Mónica Lorena  and  SABBAGH S, Luis Carlos. Hepatotoxicity due to Isoniazide in a Patient with Crohn’s Disease: Case Report and Literature Review. Rev Col Gastroenterol [online]. 2016, vol.31, n.4, pp.438-442. ISSN 0120-9957.

Isoniazid is used for treatment or prophylaxis of tuberculosis but may be associated with adverse hepatic reactions. Clinically manifest hepatitis occurs in 0.5%-1% of patients who receive isoniazid as monotherapy. This article describes the case of a patient with Crohn’s disease who experienced severe hepatotoxicity due to isoniazid. It also reviews the literature.

Keywords : Isoniazid; hepatotoxicity; DILI (idiosyncratic drug-induced liver injury); Crohn’s disease.

        · abstract in Spanish     · text in English | Spanish     · English ( pdf ) | Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License